MathSciNet Relay Station
MathSciNet bibliographic data
MR1444510 (98c:35071) 35K20 (35B05)
Mierczyński, Janusz Globally positive solutions of linear parabolic PDEs of second order with Robin boundary conditions. J. Math. Anal. Appl. 209 (1997), no. 1, 47–59.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement